MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012625-19
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.The reported patient effect of cerebrovascular accident is listed in the a the omnilink elite electronic instructions for use (ifu) as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the right ostial subclavian artery, the emboshield nav6 was used for embolic protection.The omnilink elite stent was implanted with a good result and without issue.The nav6 was removed and no debris was noted in the filter basket.Several hours later, while the patient was still in recovery, the patient experienced a left hemispheric stroke.The patient was transferred to a different facility for treatment.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7501107
Report Number2024168-2018-03433
Device Sequence Number194217
Product Code NIO
UDI-Device Identifier08717648179327
UDI-Public08717648179327
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number1012625-19
Device Lot Number5082741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age56 YR
Patient Weight70